MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED FRACTURE INSERT; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED FRACTURE INSERT; SHOULDER JOINT POLYMER PROSTHESIS
Model Number LATERALIZED INSERT D36MM LAT+6MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
"it was reported that a patient had a revision surgery due to instability/dislocation one year after primary surgery.Patient id: (b)(6)".

Brand Name
AEQUALIS REVERSED FRACTURE INSERT
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key8765424
Report Number3000931034-2019-00104
Device Sequence Number1590892
Product Code KWS
UDI-Device Identifier03700386931499
UDI-Public03700386931499
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K071948
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/24/2021
Device Model NumberLATERALIZED INSERT D36MM LAT+6MM
Device Catalogue NumberDWD860
Device Lot Number3000AR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2018
Initial Report FDA Received Date07/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient Weight109